Duke Mathematical Journal

The distribution of the number of summands in the partitions of a positive integer

Paul Erdös and Joseph Lehner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 8, Number 2 (1941), 335-345.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077492649

Mathematical Reviews number (MathSciNet)
MR0004841

Zentralblatt MATH identifier
0025.10703

Digital Object Identifier
doi:10.1215/S0012-7094-41-00826-8

Subjects
Primary: 10.0X

Citation

Erdös, Paul; Lehner, Joseph. The distribution of the number of summands in the partitions of a positive integer. Duke Math. J. 8 (1941), no. 2, 335--345. doi:10.1215/S0012-7094-41-00826-8. http://projecteuclid.org/euclid.dmj/1077492649.


Export citation